High Estrogen

by Marisol
(Ypsilanti, MI)

I have had two miscarriages and one ectopic pregnancy. I started going to a holistic doctor who told me that one reason that I could have miscarried was because my estrogen became too high. He advised me to take Progon supplement from days 14-28 of my menstrual cycle and also I am to take Chase tree supplements. So far it has made me feel so much better.

I am currently going through my first IVF cycle. I am taking daily progesterone shots and a daily blood thinner injection. I will find out if I am pregnant this week. If I am I will have to continue the injections.

Holistic remedies are so helpful. I have become a totally different woman. My Holistic doctor says that he has seen too many women miscarry from having a hormone imbalance.

Comments for High Estrogen

Click here to add your own comments

Jun 25, 2009
High Estrogen
by: Wray

Hi Marisol. It's good news you've found a holistic doctor, the supplement you are taking is good. Progesterone injections are painful and not entirely necessary either. Research has found vaginal suppositories as good if not better than injections, please see the following papers:
Medical News Today
Oxford Journals 1
Oxford Journals 2

The cream is as effective too, especially if used in the vagina. Progesterone also thins blood, so I don't know why they are giving you a blood thinner. Omega 3 fish oil also thins blood, both are far better than a drug. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hormone balance.

Search over 7,500 pages on this site...